# SDR ASAA2022102440493

- Difficulty date: October 24, 2022
- Submitted: October 28, 2022
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 54,363 hours, 16,168 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Condition: Leaking
- Location: Rt Vsv
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

#1 ENGINE R/H VSV ACTUATOR FOUND TO HAVE FUEL LEAK AFTER SHUT DOWN APPROX 5 DPM. GROUNDED - YES.  REMOVED AND REPLACED REF B737-800 75-31-01/401. PERFORMED ACTUATOR LEAK TEST AMM TASK 75-31-01-790-801. OPERATIONAL TEST IS GOOD. NO LEAKS NOTED. TEST 12 AND TEST 3A PERFORMED REF AMM 71-00-00. OPS CHECKS SATISFACTORY WITH NO LEAKS NOTED.
